# SDR AALA201906039009

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 58,749 hours, 22,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Frames 50-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLOOR PANEL DELAMINATING IN AFT CARGO (FR50-FR52). FLOOR PANEL (151 MK). FLOOR PANEL (151MK) HAS BEEN REMOVED AND REPLACED IAW: AMM 53-42-14-400-001-A.
